MathSciNet Relay Station
MathSciNet bibliographic data
MR2434163 11R27 (11R20 11R34)
Mazur, Marcin; Ullom, Stephen V. Unit indices and cohomology for biquadratic extensions of imaginary quadratic fields. J. Théor. Nombres Bordeaux 20 (2008), no. 1, 183–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement